# SDR ASOA201002029

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 21,614 hours, 18,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF MWC 248 LOWER SERVICE DOOR CLIP ON RBL 36 FS 319 ON FLOOR SUPPORT ANGEL FWD AREA IS CORRODED OUT OF LIMITS.  PRIOR TO ACFT BEING RETURNED TO SERVICE.  PERFORMED AND FOUND SATISFACTORY 12/27/10".
